# SDR UIEA2024120301154

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 90,839 hours, 17,060 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIR DOUBLER AT FUSELAGE SKIN STA 2410, S-7L~S-8L.( 1. ACCOMPLISHED EL NO. T2024A53M-2850 REV.0. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
